# SDR AALA20010879

- Difficulty date: April 30, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHT AT SEAT 7D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
